Could Vaccinations Make My Tinnitus Worse? Urgent!

Discussion in 'Support' started by worriedd, Aug 18, 2016.

tinnitus forum
    1. worriedd

      worriedd Member

      Tinnitus Since:
      Cause of Tinnitus:
      Fluid, from a cold. No noise damage or infection.
      I'm going to University very soon, and have been offered the Meningitis W vaccine, and I've also realised I've never had the MMR vaccine. I really do want both these jabs, but I'm a little worried that it could make my tinnitus worse. I've heard some people have got quite ill from them, had to have antibiotics and this is what makes their tinnitus worse. Have you guys ever heard of this making tinnitus worse? Also, do you think two weeks apart would be enough for these vaccines?
    2. glynis-harbron

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      England, Stoke-on-Trent
      Tinnitus Since:
      Cause of Tinnitus:
      Meniere's Disease
      I would have the jabs and any spike will be short lived.
      Best to protect yourself the best you can.
      Tinnitus can start from a cold or ear infection or virus and lots of other reasons like stress and anxiety so I think you won't go farp wrong getting protected with the jabs....lots of love glynis
    3. linearb

      linearb Member Hall of Fame

      East Coast USA
      Tinnitus Since:
      Significant adverse reactions to vaccines are extremely rare. Significant adverse reactions to measles or meningitis are par for the course.

      Why would you need to take antibiotics as a result of vaccination? That doesn't make much sense to me; (live) vaccines use viral material, not bacteria...

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.